Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Have stabbing feeling in abdomen. Am pregnant and taking Progesterone. Is something wrong?

I am 7 weeks pregnant. I had a healthy scan at 6 weeks. Since then I ve had a feeling in my lower abdomen (I m the center) where the baby is like someone is stabbing me with a needle. I have had no bleeding or spotting but I am taking progesterone supplements due to a previous miscarriage . I am terrified that the baby has stopped growing or something is wrong and that is causing the pain.
Asked On : Thu, 21 Feb 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
Mar 2013
Thank you for your query.
Mild pains during early pregnancy are common.
However, you have already had a previous miscarriage, and hence any serious pain needs to be evaluated.
You should consult your gynecologist who will perform a pelvic check up and ultrasound and rule out any impending miscarriage / problem with your baby.
Take adequate rest, proper diet, plenty of fluids, and do not stress out unnecessarily.
take care.
Answered: Sun, 24 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor